On Partially Irregular Almost Periodic Solutions of Weakly Nonlinear Ordinary Differential Systems

Authors

  • A. K. Demenchuk

Abstract

For weakly nonlinear almost periodic ordinary differential systems, we obtain conditions for the existence of partially irregular almost periodic solutions and propose algorithms for their construction.

Published

25.08.2005

Issue

Section

Short communications

How to Cite

Demenchuk, A. K. “On Partially Irregular Almost Periodic Solutions of Weakly Nonlinear Ordinary Differential Systems”. Ukrains’kyi Matematychnyi Zhurnal, vol. 57, no. 8, Aug. 2005, pp. 1123 – 1130, https://umj.imath.kiev.ua/index.php/umj/article/view/3670.